# SDR REXA2012042500566

- Difficulty date: April 25, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N8492C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7492
- Aircraft time: 25,268 hours, 21,981 cycles
- System (JASC): 7603 · Power Lever
- Part: Friction Lock
- Condition: Stuck
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRUST LEVER FRICTION ADJUSTMENT KNOB IS STUCK WILL NOT MOVE EITHER DIRECTION.  RELEASED THRUST LEVER FRICTION LOCK FROM BEING OVER TIGHTENED.  OPS CHECK NORMAL IAW AMM 76-10-00.
